# SDR AWXA960484

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Connection
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2267 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT 18 A, B, C, WITH EMERGENCY LIGHTS INOPERATIVE.  FOUND CONNECTION SEPARATED AND RECONNECTED.  LIGHTS OPS CHECK GOOD.  (X)
